# SDR DALA2018071204460

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 60,328 hours, 22,155 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV TO MSP DUE TO SPOILERS LIGHT ILLUMINATED IN FLIGHT. FLIGHT IS NOT ABLE TO LAND IN JAC DUE TO HIGH ALTITUDE SHORT RUNWAY. SCM 2R SHOWS INTERMITTENT PSA 10 FAULT (M315). REPLACED NR 3 & NR 10 SPOILER PCA'S PER AMM 27-61.A'S NR 3 AND NR 10 IAW AMM 27-61. CHECKED WIRING BETWEEN SCM AND NR 3 & NR 10 PCA'S. ADJUSTED RVDT'S. RII INSPECTIONS C/W. OPS CHECKS OK.
